# SDR HALA2014112400197

- Difficulty date: November 24, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 29139
- Aircraft time: 48,850 hours, 8,857 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 38760464
- Part serial: A3621
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON START.  REPLACED THE FUEL FLOW DIVIDER SOLENOID VALVE IAW AMM 49-31-03, PERFORMED LEAK CHECK, NO LEAKS NOTED. OPS CK NORMAL WITH APU RUNNING.
